# SDR SWAA2016022549414

- Difficulty date: February 1, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 42,041 hours, 24,429 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT, LOWER SKIN CRACKED AT ACTUATOR ATTACH POINT.  REPAIRED NR 2 SLAT SKIN IAW SRM.
